# SDR CALA2015071700577

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 84,817 hours, 18,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 365 BETWEEN RBL 6 TO RBL 19, CORROSION.  REMOVED CORROSION AT CABIN FLOORBEAM STATION 365, BL0 TO RBL 24.75 .027.  REMOVED RBL 10.25 & .014, REMOVED AT RBL 14.25 FROM .125 THICKNESS FOR CLEANUP & IS OUT OF LIMITS.  ALL OTHER BLEND AREAS OK IAW SRM 53-00-51.  INSTALLED -1A REPAIR FOR OUT OF LIMITS, RBL 10.25 TO RBL 14.25 IAW ECRA 5310-05538.
